# SDR SWIA200412795

- Difficulty date: January 21, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 20,497 hours, 28,395 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 1876
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 7,712 hours, 11,022 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AUTOPILOT ON CAPT'S SIDE DOES NOT PASS FIRST FLIGHT OF DAY CHECKS.  REPLACED NR 1 AUTOPILOT COMPUTER.  OPS CHECKED GOOD.
